# SDR UHLA2011021900083

- Difficulty date: February 19, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TOP GREEN INDICATOR ON R2 DOOR ONLY SHOWS PARTIAL GREEN WHEN DOOR IS SECURE, DEFERRED.  ADJUSTMENT OF R2 DOOR VISUAL INDICATOR PERFORMED IAW EMB 170 MM 52-42-22.  OPS CHECK GOOD.
